Colchicine-Induced Acute Myopathy: Case Study From Saudi Arabia.
Аннотация
Colchicine-induced myopathy has been described in patients with chronic renal failure and patients who are using a concomitant drug like a statin. However, pure myopathy caused by colchicine has never been reported in Saudi Arabia. A 64-year-old patient received colchicine for his gout arthritis disease and developed upper and lower limb weakness. He had a proximal weakness, and his muscle enzymes were very high. Furthermore, the needle electromyography (EMG) examination showed abundant fibrillations, myotonic discharges, and myopathic motor units. Two weeks after colchicine cessation, his weakness improved dramatically with normalization of creatine kinase (CK) and disappearance of myotonic discharges in the repeated EMG. This is the first case in Saudi Arabia that showed colchicine-induced myositis. The local clinicians' community needs to be aware of this rare side effect, as clinical suspicion is the most important diagnostic clue and the only effective treatment is the termination of colchicine.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.